Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    10
  • views
    29277

After Accutane - 1.5 Years Later And It's Coming Back!

Lindsey2589

1037 views

I thought I'd post that I'm unfortunately not acne free like I was last time I posted on here. It's been around one year and 6 months since I finished my Accutane treatment. I would say the past 9 months I've had off and on acne, but within the past 3 months it's been getting progressively worse. This might have to do with me being in a stressful college setting, but I'm not sure. Anyways, I don't plan on going back on Acctane, I don't have the time for doctor appointments and blood work, or money right now. Hopefully it goes away on it's own. My friend that went on Accutane had similar results (with it coming back) but after college he said it just went away on it's own. Maybe flair ups are normal? Anyways, I'm pretty bummed about it. sad.png



2 Comments


Recommended Comments

I hate to say it but Accutane is a treatment not a cure. I have been on Accutane twice, its been two years since my last treatment and my acne is back 80% to what it was before. Eventually the effects of the medicine wear off and your sebaceous glands start to produce as much oil and they did before and bacteria starts to breed. I honestly regret taking Accutane and wish I would have never taken it in the first place but I was desperate. Just be glad you are not plagued with some of the permanent side effects. Accutane or Isotretinoin was first developed as a chemotherapy medicine for brain cancer. Just keep positive I'm sure there are alternative solutions!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×